# SDR COMA0760253

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 30,203 hours, 27,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Post
- Part number: 88308
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BULKHEAD POST LOWER END CRACKED, FS 559, RBL 9.  REMOVED DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-41-057.
